# SDR CHQA200500157

- Difficulty date: September 3, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N578RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500865
- Aircraft time: 2,797 hours, 2,015 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid
- Part number: 22250100003
- Part serial: 00991
- Condition: Unserviceable
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 6360 - MCO -LIT - EN ROUTE FROM MCO TO LIT, NOSE GEAR DOORS OPENED UNCOMANDED.  ALSO DOOR CMD CIRCUIT BREAKER POPPED.  INITIALLY SLOWED TO 210 KTS.  FOUND NOTHING IN THE QRH THAT PERTAINED.  CONTINUE TO LIT, LANDED WITHOUT INCIDENT.  FERRIED FROM LIT TO CMH.  REMOVED AND REPLACED NOSE GEAR DOOR SOLENOID VALVE IAW EMB 145 MM 32-33-02.  OPS CHECK SATISFACTORY.
